Open Access

$A$-regular–$A$-singular factorizations of generalized $J$-inner matrix functions


Let $J$ be an $m\times m$ signature matrix, i.e., $J=J^*=J^{-1}$. An $m\times m$ mvf (matrix valued function) $W(\lambda)$ that is meromorphic in the unit disk $\mathbb{D}$ is called $J$-inner if $W(\lambda)JW(\lambda)^*\leq J$ for every $\lambda$ from $\mathfrak{h}_W^+$, the domain of holomorphy of $W$, in ${\mathbb{D}}$, and $W(\mu)JW(\mu)^*= J$ for a.e. $\mu\in\mathbb{T}=\partial \mathbb{D}$. A $J$-inner mvf $W(\lambda)$ is called $A$-singular if it is outer and it is called right $A$-regular if it has no non-constant $A$-singular right divisors. As was shown by D. Arov [18] every $J$-inner mvf admits an essentially unique $A$-regular-$A$-singular factorization $W=W^{(1)}W^{(2)}$. In the present paper this factorization result is extended to the class ${\mathcal U}_\kappa^r(J)$ of right generalized $J$-inner mvf's introduced in~\cite{DD09}. The notion and criterion of $A$-regularity for right generalized $J$-inner mvf's are presented. The main result of the paper is that we find a criterion for existence of an $A$-regular-$A$-singular factorization for a rational generalized $J$-inner mvf.

Full Text

Article Information

Title$A$-regular–$A$-singular factorizations of generalized $J$-inner matrix functions
SourceMethods Funct. Anal. Topology, Vol. 23 (2017), no. 3, 231-251
MathSciNet   MR3707518
Milestones  Received 15/05/2017; Revised 11/06/2017
CopyrightThe Author(s) 2017 (CC BY-SA)

Authors Information

Volodymyr Derkach
National Pedagogical Dragomanov University, 9 Pirogova, Kyiv, 01001, Ukraine
Vasyl’ Stus Donetsk National University, 21 600-Richchya Str., Vinnytsya, 21021, Ukraine

Olena Sukhorukova
National Pedagogical Dragomanov University, 9 Pirogova, Kyiv, 01001, Ukraine 

Export article

Save to Mendeley

Citation Example

Volodymyr Derkach and Olena Sukhorukova, $A$-regular–$A$-singular factorizations of generalized $J$-inner matrix functions, Methods Funct. Anal. Topology 23 (2017), no. 3, 231-251.


@article {MFAT985,
    AUTHOR = {Derkach, Volodymyr and Sukhorukova, Olena},
     TITLE = {$A$-regular–$A$-singular factorizations of generalized $J$-inner matrix functions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {23},
      YEAR = {2017},
    NUMBER = {3},
     PAGES = {231-251},
      ISSN = {1029-3531},
  MRNUMBER = {MR3707518},
       URL = {},


Coming Soon.

All Issues